On the Optimal Recovery of Integrals of Set-Valued Functions

  • V. F. Babenko
  • V. V. Babenko
  • M. V. Polishchuk

Abstract

We consider the problem of optimization of the approximate integration of set-valued functions from the class specified by a given majorant of their moduli of continuity performed by using the values of these functions at n fixed or free points of their domain.
Published
25.09.2015
How to Cite
BabenkoV. F., BabenkoV. V., and PolishchukM. V. “On the Optimal Recovery of Integrals of Set-Valued Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 9, Sept. 2015, pp. 1163-71, http://umj.imath.kiev.ua/index.php/umj/article/view/2055.
Section
Research articles